# SDR AU970344

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Failed
- Location: Emerg Locator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT FAULTY - NO OPERATION
